# SDR AALA20150410006

- Difficulty date: April 6, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 74,091 hours, 26,357 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON SKIN CORRODED AT OTBD PANEL FWD OF ACCESS PANEL 443AR.  REPAIRED IAW EA B757-54-039349.
